# SDR AALA202502078835

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N983NN
- Make and model: Boeing 737823
- Aircraft serial: 33337
- Aircraft time: 26,201 hours, 11,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN REPORTS EMERGENCY EXIT LIGHTS COMING ON AND GOING OFF INTERMITTENTLY IN THE AFT CABIN. RESETED EMERGENCY LIGHTING AFT CHARGER CIRCUIT BREAKER AND RESET AND TESTED LEFT AND RIGHT AFT BATTERY CHARGER, OPERTIONAL CHECK GOOD. PER WDM 33-51-11 AND AMM 33-50-10.
